MAUDE Adverse Event Report: CARDINAL HEALTH SHANGHAI SHOECOVER DURA FIT XL; COVER, SHOE, OPERATING-ROOM

CARDINAL HEALTH SHANGHAI SHOECOVER DURA FIT XL; COVER, SHOE, OPERATING-ROOM
Model Number 4854
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
Customer reported that an associate was wearing the dura fit shoe covers, slipped on a freshly mopped floor, and was seriously injured.Patient was admitted to the emergency department for broken bone.Associates have complained of no grip on the floor, that these are slippery, and then we had this incident.I also went back and put these on and slid across the floor.

Brand Name
SHOECOVER DURA FIT XL
Common Device Name
COVER, SHOE, OPERATING-ROOM
Manufacturer (Section D)
CARDINAL HEALTH SHANGHAI
f20, tower 1, kerry everbright
shanghai 20007 0
CH  200070
Manufacturer (Section G)
CARDINAL HEALTH SHANGHAI
f20, tower 1, kerry everbright
shanghai IL 20007 0
CH   200070
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21852862
Report Number1423537-2025-00168
Device Sequence Number20824064
Product Code FXP
UDI-Device Identifier20885380019828
UDI-Public(01)20885380019828
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4854
Device Catalogue Number4854
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/03/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown